Excedrin Extra Strength Pain Reliever - Single Dose Packet - 2 Coated Tablets
Usually ships the next business day
Sorry but this item is currently unavailable.
Please check back at a later stage.
The Headache Medicine. Contains Acetaminophen (250mg/tablet), Aspirin(250mg/tablet), and Caffeine(65mg/tablet). For the temporary relief of minor aches and pains due to : headache, a cold, arthritis, muscular aches, sinusitis, toothache, prementrual & menstrual cramps. Individual Sealed Packet, 2 Coated Tablets.